On a Monotonicity Property of Bessel Functions.
Mathematische Zeitschrift, Tome 122 (1971), pp. 363-365
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__122_171613,
author = {John Steinig},
title = {On a {Monotonicity} {Property} of {Bessel} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {363--365},
year = {1971},
volume = {122},
zbl = {0208.32802},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__122_171613/}
}
John Steinig. On a Monotonicity Property of Bessel Functions.. Mathematische Zeitschrift, Tome 122 (1971), pp. 363-365. http://geodesic.mathdoc.fr/item/MZ_1971__122_171613/